# SDR SWAA2024061990721

- Difficulty date: May 28, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 19,355 hours, 10,056 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500i L/Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AFT BULKHEAD AREA; LOWER SUPPORT ASSY CORRODED APPROX. BS 500I FROM LBL24 TO RBL 24.<[01] REMOVED AND REPLACED SUPPORT PT. #143A9485U35ATSMOR PO#1082214.2 IAW BAC. DWG. 143A9481 REV.A; AND B737-800 SRM 51-40-02;[02] VERIFIED REMOVAL AND INSTALLATION OF SUPPORT PT. #143A9485U35ATSMOR PO#1082214.2 IAW BAC. DWG. 143A9481 REV.A; AND B737-800 SRM 51-40-02
